# SDR CALA2011070800472

- Difficulty date: July 8, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 34,377 hours, 10,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 141A82021
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXTREMELY LOUD RUSH OF AIR COMING FROM THE MIDDLE HINGE OF FWD ENTRY DOOR (1L) FOUND DOOR STOP OUT OF RIG.  ADJUSTED DOOR STOPS PER AMM 52-11-00-820-801.  PRESSURIZED AIRCRAFT PER TASK 05-51-91-750-801 NO LEAKS NOTED.  OK FOR SERVICE.
